# SDR 9612139981

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supplies
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLIES, OPERATIONAL CHECK NORMAL.
